REPORT: Death in Australia ‘Likely Linked’ to Blood Clot From AstraZeneca COVID-19 Vaccine
A shocking sudden death in Australia is believed to be connected to the AstraZeneca vaccine.
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
The 48-year-old woman died after being admitted to the hospital, for apparently, an extensive thromboembolic event, or, blood clotting. She had low blood platelet levels, a situation that occurred just 4 days after taking the AstraZeneca vaccine shot. She died in the hospital this Thursday.
A group of investigators, have concluded that the case “is likely linked to the vaccination.” The investigators are independent experts in various connected fields, such as vaccine safety, and infectious disease immunology, that advise the Therapeutic Goods Administration.
“Despite the atypical clinical features and the negative antibody test, in the absence of an alternative cause for the clinical syndrome, VSIG believed that a causative link to vaccination should be assumed at this time,” the group said in a statement.
An AstraZeneca spokesperson has stated that “The safety of all patients is paramount and we are working with regulators to understand the individual cases, epidemiology and possible mechanisms that could explain these extremely rare events. Regulators in the EU and UK as well as the WHO have reaffirmed the vaccine offers a high-level of protection against all severities of COVID-19 and that these benefits continue to far outweigh the risks.”
The Therapeutic Goods Administration is continuing to review all reports of in-country post-vaccination clots.
“The overall number of reports received for blood clots following vaccination so far has been no higher than the expected background rate for the more common type of blood clots in Australia. These can occur in around 50 Australians every day separate to vaccination and are not related to the very rare [blood] clotting disorder,” authorities said.
“People who get an AstraZeneca jab should be aware that side effects like fever, fatigue, and headache are expected and not of concern unless they are severe or persistent. People should immediately seek medical attention if they get a shot and experience a few days later a severe or persistent headache or blurred vision, shortness of breath, chest or abdominal pain, or unusual skin bruising.”
The laboratory results of the deceased woman will be conducted next week, and updates regarding the case will be notified on our page, as soon as we get them.